头像
许怡安
讲师
数学学院
系统科学系
电话:
邮箱:
yian_xu@seu.edu.cn
地址:
东南大学九龙湖校区
邮编:
211189
  • 许怡安,女,2012年本科毕业于南京师范大学数学科学学院,2014年获得Simon Fraser University数学硕士学位,2019年1月获得The University of Western Australia数学博士学位。研究方向为图论,包括结构图论,拓扑图论及代数图论。
    2019.05至今, 东南大学数学学院
  • 5. Michael Giudici, Caiheng Li and Yian Xu, Constructing 2-Arc-Transitive Covers of Hypercubes,

    Graphs and Combinatorics, 35 (2019), no. 5, 973– 987


    4. Yian Xu, On constructing normal and nonnormal Cayley graphs, Discrete Mathematics 340 (2017) 2972–

    2977.


    3. Luis Goddyn and Yian Xu, On the bounds of Conway’s thrackles, Discrete & Computational Geometry

    58 (2017) 410–416.


    2. Yian Xu, On acyclic edge coloring of toroidal graphsInformation Processing Letters, 111(2011), no.13, 647-649


    1. Xiaoyan Zhang and Yian Xu, A Lebesgue’s type theorem on toroidal graphs and its application to linear coloring, Scientia Sinica Mathematica (中国 科学数学), 41(2011), no.5, 477-484